# SDR 2023FA0000108

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: General aviation
- Aircraft: N571AZ
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 87,425 hours, 11,263 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND WELDING REPAIR BETWEEN 2-8 O'CLOCK ON ENGINE #2 EXHAUST NOZZLE OUTER SLEEV OUTER SKIN.
